# SDR DALA2015092405808

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 67,236 hours, 50,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND FUSELAGE SKIN PILLOWED AND CRACKED AT BS 610 AND STR 28R. REMOVED MID CARGO SLANT AND FLOOR PANEL FWD OF DOORWAY TO GET ACCESS TO CORROSION.  REINSTALLED CARGO SLANT PANEL AND FLOOR PANEL FWD OF DOOR WAY IAW AMM 25-52.  REPAIRED IAW ER/A 539610-14, REV A ASSOCIATED ER/A 14-539610 ADDED FOR AC 0954.
